Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

High BP, heart palpitations, high triglycerides. Ultrasound shows mild hepatomegaly, grade I hepatic steatosis. Meaning?

hello i am a 76 year old woman with borderline diabetes and high triglyceride levels. I also have hypertension and palpitations. Recently i had an ultrasound of my abdomen and have been detected with mild hepatomegaly with grade I hepatic steatosis . Also it shows there is a mild cortical cyst at the mid-pole of my left kidney. what does this mean and how can i help it?
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Hepatic steatosis is abnormal retention of lipids with in a Liver cell.
It may be due to Alchoholism,Diabetes,some drugs etc.
As it is reversible,please control your Blood sugar levels with proper drugs.
Mild Cortical Cyst of kidney may be an incidental finding.It is not a problem.
Please consult your Gastroenterologist and take his advice.Proper diet has to be planned.
Wish you good health.
Answered: Fri, 25 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor